Indiana, 2010Damaging Winds in Indiana, June 12, 2010
June 12, 2010 · NWS IWX · 11 events in 8 counties and zones
An east-west boundary and strong mid level wind flow combined with several left-over disturbances from convection to the west, to allow for thunderstorm develop. Some of these storms became severe with damaging winds dominating the reports.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 11
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An east-west boundary and strong mid level wind flow combined with several left-over disturbances from convection to the west, to allow for thunderstorm develop. Some of these storms became severe with damaging winds dominating the reports.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before the first event at Jun 12, 12:44 PM EST, 24 minutes earlier.
Area forecast discussion, Jun 12, 12:44 PM EST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
144 PM EDT SAT JUN 12 2010
.AVIATION.../18Z TAFS/
MAINLY MVFR THRU THE PD. SCATTERED SHOWERS AND THUNDERSTORMS
CURRENTLY DEVELOPING ACROSS THE FORECAST AREA AND EXPECT PRECIP TO
AFFECT KSBN NEAR TAF ISSUANCE AND KFWA SHORTLY AFTER. BRIEF PDS OF
IFR VISBYS EXPECTED AS EXTREMELY HEAVY RAINFALL IS POSSIBLE WITH
ANY THUNDERSTORM. AS ALSO SEEN WITH PREVIOUS THUNDERSTORMS
EARLIER TODAY ACROSS NORTHERN IL...WIND GUSTS WERE NEAR 30KTS.
OTHERWISE WINDS WILL BE AT OR BELOW 10KTS...CALMING
OVERNIGHT...AND INCREASING BY LATE SUN MRNG/AFTERNOON.
OTHER MAIN CONCERN THIS PD IS FOG/HAZE DEVELOPMENT OVERNIGHT AND
INTO THE MORNING HOURS ON SUNDAY. KEPT WITH PREVIOUS TAFS IN TERMS
OF VISBYS...HOWEVER...WILL NEED TO MONITOR WITH FURTHER ISSUANCES
FOR POSSIBLE DROPS INTO THE IFR RANGE.
THEN FOR SUNDAY MORNING...FOG/HAZE WILL BEGIN TO LIFT SHORTLY
AFTER SUNRISE AND WITH FRONTAL BOUNDARY STILL DRAPED ACROSS THE
NORTHERN PORTION OF THE FCST AREA...ADDED MENTION OF CB TO LEAN
TOWARDS SHOWER/TSTORM DEVELOPMENT AS AREA WILL STILL BE TAPPED
INTO DEEPER MOISTURE.
&&
PREV DISCUSSION... /ISSUED 423 AM EDT SAT JUN 12 2010/
SHORT TERM.../TODAY THROUGH SUNDAY NIGHT/...
UPPER LOW DRIFTING SLOWLY THROUGH SOUTH CENTRAL INDIANA AS
ACCOMPANYING COMPACT LOW LEVEL JET CONTINUES TO INTENSIFY.
DEVELOPMENT OF PRECIP HAS BEEN SLOW BUT WITH MODEL PROGS SUGGESTING
MOST INTENSE LLEVEL FORCING HAS YET TO GEAR UP IT REMAINS TOO EARLY
TO ABANDON CONCERNS OVER LOCALLY HEAVY RAINFALL IN THE EXTREME
SOUTHEAST. THOUGH IT APPEARS MOST SIGNIFICANT RAINFALL THREAT IS TO
REMAIN SOUTH OF THE CWA BORDER WITH SHRA DEVELOPING AT PRESS TIME
HAVE DECIDED TO REMAIN ON CAUTIOUS SIDE AND KEEP FFA/LIKELY POPS IN
THE SOUTH TO SEE HOW TRENDS CONTINUE OVER THE NEXT COUPLE OF HOURS.
BEST CHANCE REMAINS IN THE SOUTHEAST THROUGH LATE MORNING AS UPPER
LOW CONTINUES TO MOVE INTO WEST CENTRAL OHIO.
FURTHER AHEAD...THE AREA REMAINS IN VERY HUMID AIRMASS WITH HIGHS
STUCK IN THE MID/UPPER 80S AND DEWPOINTS NEAR 70. VERY MUGGY
CONDITIONS WILL CONTINUE THROUGH THE WEEKEND BEFORE SOME RELIEF
ARRIVES SUNDAY NIGHT.
CONVECTION FIRING UPSTREAM OVER SOUTHERN NEB/KANSAS HAS EVOLVED
INTO A LARGE MCS WITH ADDNL STORMS INITIATING OVER CENTRAL IOWA. ANY
REMNANTS WHICH SURVIVE THE TREK EAST SHOULD...PER CORFIDI/850-300
MEAN WIND PROGS REMAIN NORTH OF THE CWA. HOWEVER...THIS COULD
INTRODUCE MESOSCALE FEATURES TO HELP SERVE AS FOCUS FOR STORMS FIRING
THIS AFTERNOON AS OUR AIRMASS DESTABILIZES ONCE AGAIN. NAM
BUFR SOUNDINGS INDICATING 2000 J/KG SBCAPES BY AFTERNOON DESPITE 2M
TEMPS THAT APPEAR TOO COOL. GIVEN THAT MESOSCALE FEATURES WILL
DRIVE DIURNAL CONVECTION WILL KEEP A BLANKET POP AS ANY SPATIAL
DETAIL IS IMPOSSIBLE TO GAUGE. WHILE MODEL DETAILS ARE FUZZY SAT
NIGHT LLEVEL JET CONVERGENCE IS SHOWN UPSTREAM AND ANY NOCTURNAL
DEVELOPMENT WOULD BE EXPECTED TRACK EASTWARD INTO THE AREA ALONG FRONTAL
BOUNDARY WHICH CONTINUES TO HANG AROUND THROUGH THE LOWER GREAT
LAKES. WILL AGAIN MAINTAIN CHC POP CWA WIDE FOR LACK OF MORE
GRANULAR DETAIL.
ON SUNDAY...SUBSTANTIAL SHORTWAVE DROPPING INTO THE NORTHER GREAT
LAKES WILL ELICIT A RESPONSE INTO THE REGION AS A WEAKER MID
LEVEL SHRTWV PASSES OVERHEAD AND SFC REFLECTION RIPPLES ALONG THE
STALLED BOUNDARY. STILL IN AGREEMENT WITH PREV SHIFT THAT VERY MOIST
AIRMASS WITH PWATS STILL AOA 2 INCHES/BNDRY PARALLEL FLOW/MARGINAL
DEEP SHEAR LEADS TO PRIMARY THREAT OF HEAVY RAIN THOUGH ITS TOO
EARLY TO RULE OUT WIND POTENTIAL IF STORM ORGANIZATION EVOLVES.
STORMS WILL CONTINUE TO BE POSSIBLE INTO THE NIGHT AHEAD OF FRONTAL
ZONE PASSING INTO THE AREA. BY 12Z MON DRIER AIR FILTERS INTO THE NW
ALLOWING COOLER LOW TEMPS AND A TRANSITION OF POPS TO FOCUS ON THE
SE.
LONG TERM.../MONDAY THROUGH FRIDAY/...
WET PATTERN PERSISTS MONDAY THROUGH TUESDAY NIGHT. ACTIVE WESTERLY
FLOW OVER THE RIDGE IN THE SOUTHEAST WILL USHER IN CONVECTIVE
REMNANTS FROM THE PLAINS OVER THE GREAT LAKES. WITH THE LATEST MODEL
RUNS ALL SUGGESTING THAT THE SYSTEMS WILL BE WELL NORTH OF THE
REGION... INSTABILITY AND ABUNDANT MOISTURE IN THE REGION WILL FAVOR
CONTINUING TO CARRY POPS...AND LOOKS LIKE THE BEST CHANCE OF
SIGNIFICANT RAINFALL WILL BE DURING THE TUESDAY/TUESDAY NIGHT
TIMEFRAME.
DIURNAL TEMPERATURE RANGES ALSO WILL BE AFFECTED...WITH 15 DEGREE
DIURNAL SWINGS QUITE LIKELY...CONTINUED HOT AND MUGGY.
WHILE THERE IS SOME DIFFERENCE IN THE CURRENT SUITE OF MODELS FROM
THE PREVIOUS FEW RUNS...A BREAK IN THE PRECIPITATION AND HUMIDITY
WILL BE FELT AROUND MID-WEEK IN THE WAKE OF THE TROF/SHORTWAVE
MOVING INTO THE NORTHEAST. SURFACE HIGH WILL BUILD OVER THE GREAT
LAKES DURING THE DAY WEDNESDAY AND PERSIST THROUGH THE END OF THE
EXTENDED PERIOD. BY END OF THE WEEK...TEMPERATURES AND HUMIDITY
SHOULD RISE...BUT EXPECT THAT PRECIPITATION WILL BE SUPPRESSED AS
THE RIDGE BUILDS.
ONLY MINOR MODIFICATIONS WERE MADE TO THE CURRENT FORECAST...
SPECIFICALLY ADJUSTED HI/LO TEMPERATURES FOR THE TUE/WED PERIOD AND
MINOR ADJUSTMENT TO POP/WX/QPF ON TUESDAY NIGHT/WEDNESDAY MORNING.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&
SHORT TERM...LUD
LONG TERM...LEWIS
AVIATION...WEISSER
Hazardous weather outlook, Jun 12, 7:48 AM EST, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
848 AM EDT SAT JUN 12 2010
INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-131300-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
848 AM EDT SAT JUN 12 2010 /748 AM CDT SAT JUN 12 2010/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.
.DAY ONE...TODAY AND TONIGHT
THERE IS A CHANCE FOR THUNDERSTORMS TODAY AND TONIGHT. HEAVY
RAINFALL IS THE PRIMARY THREAT...HOWEVER SOME STORMS COULD BECOME
SEVERE WITH DAMAGING WINDS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY THROUGH TUESDAY. SEVERE
STORMS ARE NOT ANTICIPATED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX
LMZ043-046-131300-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
848 AM EDT SAT JUN 12 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. SOME THUNDERSTORMS
MAY PRODUCE WIND GUSTS OVER 35 KNOTS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH TUESDAY.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX
JC
In the hours before
Local storm report, Jun 12, 8:24 AM EST, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
924 AM EDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM TORNADO 1 WNW LIMA 40.75N 84.13W
06/11/2010 ALLEN OH BROADCAST MEDIA
A WEAK AND SHORTLIVED EF0 TORNADO TOUCHED DOWN ON THE
NW SIDE OF LIMA NEAR THE INTERSECTION OF KENILWORTH AVE
AND RICE AVE. THE ONLY DAMAGE REPORTED WAS TO A
TRAMPOLINE.
&&
EVENT NUMBER IWX1000688
JCSpecial weather statement, Jun 12, 12:10 PM EST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
110 PM EDT SAT JUN 12 2010
INZ014-121745-
MARSHALL IN-
110 PM EDT SAT JUN 12 2010
AT 110 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES WEST OF BREMEN...OR 7 MILES NORTHWEST OF
PLYMOUTH...MOVING EAST AT 20 MPH.
WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND
BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
BREMEN...
LA PAZ...
LINKVILLE...
LAKE OF THE WOODS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4148 8608 4130 8608 4138 8646 4148 8646
TIME...MOT...LOC 1710Z 272DEG 16KT 4142 8639
JC
Special weather statement, Jun 12, 12:22 PM EST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
122 PM EDT SAT JUN 12 2010
INZ020-121815-
WHITE IN-
122 PM EDT SAT JUN 12 2010
AT 1219 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM 7 MILES WEST OF MONON
TO WOLCOTT TO 16 MILES WEST OF WOLCOTT...MOVING EAST AT 20 MPH.
WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND
VERY HEAVY DOWNPOURS CAN BE EXPECTED WITH THESE STORMS. VERY HEAVY
RAIN IN A SHORT DURATION IS POSSIBLE WITH THIS CLUSTER OF
THUNDERSTORMS...WHICH COULD LEAD TO PONDING ON ROADWAYS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
MONTICELLO...
MONON AND WOLCOTT...
BUFFALO...
SITKA AND REYNOLDS...
BELL CENTER...NORWAY AND INDIANA BEACH...
NORWAY...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4085 8710 4085 8700 4089 8699 4088 8659
4074 8658 4074 8674 4072 8677 4068 8676
4067 8677 4061 8677 4062 8710 4084 8711
TIME...MOT...LOC 1719Z 273DEG 19KT 4087 8698 4078 8712
4072 8731
JCThunderstorm Wind, White
- When
- June 12, 1:08 PM EST to 1:09 PM EST
- Where
- White County, 1.05 mi W of Brookston
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 40.600, -86.870
Local television stations reported trees and tree limbs down with some minor street flooding.
Thunderstorm Wind, Starke
- When
- June 12, 4:18 PM CST to 4:19 PM CST
- Where
- Starke County, North Judson
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 41.220, -86.780
Law enforcement officials reported trees down in North Judson and nearby San Pierre.
Thunderstorm Wind, Marshall
- When
- June 12, 5:48 PM EST to 5:49 PM EST
- Where
- Marshall County, 0.75 mi SW of Plymouth
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 41.342, -86.329
Law enforcement officials reported large trees down on the west side of Plymouth.
Thunderstorm Wind, Kosciusko
- When
- June 12, 6:27 PM EST to 6:28 PM EST
- Where
- Kosciusko County, 1.54 mi NNE of Oswego
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 41.340, -85.766
An off duty NWS employee reported trees and power lines down at the Lake Tippecanoe Country Club.
Thunderstorm Wind, Kosciusko
- When
- June 12, 6:27 PM EST to 6:28 PM EST
- Where
- Kosciusko County, 1.81 mi ENE of Oswego
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 41.329, -85.747
An off duty NWS employee reported a two foot diameter maple tree was down across County Road 650 North. Power lines were also down in the area.
Thunderstorm Wind, Kosciusko
- When
- June 12, 6:34 PM EST to 6:35 PM EST
- Where
- Kosciusko County, 2.5 mi ESE of Warsaw
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 41.210, -85.790
An off duty NWS employee reported a ten inch diameter branch down southeast of Warsaw.
Thunderstorm Wind, Miami
- When
- June 12, 6:35 PM EST to 6:36 PM EST
- Where
- Miami County, Converse
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 40.580, -85.870
A trained spotter reported measured sustained winds of 45 mph with gusts as high as 60 mph.
Thunderstorm Wind, Elkhart
- When
- June 12, 6:36 PM EST to 6:37 PM EST
- Where
- Elkhart County, 1.38 mi N of (Gsh)goshen Arpt
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Amateur Radio
- Coordinates
- 41.550, -85.800
Amateur radio operators recorded a 60 mph wind gust with the storm.
Thunderstorm Wind, Huntington
- When
- June 12, 6:41 PM EST to 6:42 PM EST
- Where
- Huntington County, 1.38 mi S of Bippus
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.930, -85.620
Emergency management officials reported a ten inch diameter tree was blown down by the winds, with signs of some weakening prior to the storm from animals.
Thunderstorm Wind, Huntington
- When
- June 12, 7:05 PM EST to 7:06 PM EST
- Where
- Huntington County, 0.69 mi S of Roanoke
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 40.960, -85.370
A trained spotter reported a eight inch diameter tree down at the intersection of County Road 900 North and US 24.
Thunderstorm Wind, Allen
- When
- June 12, 7:22 PM EST to 7:23 PM EST
- Where
- Allen County, 0.69 mi N of Ft Wayne
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 41.080, -85.130
Law enforcement officials reported trees were down across roads in the area, as well as some blown transformers.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flooding in Iowa, June 12 to 30, 2010$1.0 billion · 51 events
- Heat in Tennessee, June 12 to 14, 20101 death · 20 events
- Lightning Strike in Colorado, June 12, 20101 death · 1 event
- Flash Flooding in West Virginia, June 12 to 13, 2010$8.1 million · 4 events
- Flash Flood and Hail in New Mexico, June 12, 2010$1.3 million · 2.75 in hail · 21 events
- Tornado and Flash Flood in Texas, June 12 to 13, 20102 injured · $112,000 · EF0 · 50 events
- Flooding in Iowa, June 12 to 21, 2010$875,000 · 15 events
- Damaging Wind and Lightning Strikes in North Carolina, June 12, 2010$1.5 million · 50 kt wind · 3 events
- Tornadoes and Flash Flooding in Kansas, June 12 to 13, 2010$203,000 · EF1 · 17 events
- Flash Flooding in South Dakota, June 12, 2010$1.0 million · 3 events
- Flash Flooding and Flooding in Ohio, June 12 to 15, 2010$519,000 · 1 in hail · 15 events
- Flash Flooding and Flood in Iowa, June 12, 2010$454,000 · 50 kt wind · 12 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 245546, 245547, 245548, 245550, 245552, 245556, 245561, 245563, 245558, 245559, 245560.